# SDR AALA20130527009

- Difficulty date: May 27, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 42,365 hours, 6,750 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP SURFACE OF RT INBD AFT FLAP HAS CONTACT DAMAGE FROM INBD END TO APPROX 30" OTBD.  ACCOMPLISHED HOT BOND REPAIR IAW SRM 51-70-10-2R.
